Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 76, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Nov 24, 2010, 11:46 PM CST for 4 counties in Illinois; Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2010, 11:46 PM CST (05:46 UTC)
- Expired
- Nov 25, 2010, 12:30 AM CST
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 8:23 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 423 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
417
WFUS53 KLSX 250546
TORLSX
ILC133-157-163-189-MOC186-187-250630-
/O.NEW.KLSX.TO.W.0076.101125T0546Z-101125T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 PM CST WED NOV 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1230 AM CST
* AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING SEVERAL
TORNADOES. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SMITHTON TO 9 MILES NORTH OF BLOOMSDALE TO 5
MILES NORTHEAST OF BONNE TERRE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RED BUD...STE. GENEVIEVE...SPARTA...NEW ATHENS...ROCKY RIDGE...
BLOOMSDALE...BALDWIN...MARISSA...EVANSVILLE...LIVELY GROVE...
TILDEN...COULTERVILLE...RENAULT...HECKER...KIDD...FRENCH VILLAGE...
AMES...RUMA...PRAIRIE AND PRAIRIE DU ROCHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3821 8959 3813 8959 3790 8997 3791 9064
3801 9064 3800 9058 3804 9042 3810 9033
3809 9030 3813 9026 3814 9021 3835 9005
3834 8947
TIME...MOT...LOC 0546Z 266DEG 33KT 3837 8997 3813 9018
3799 9050
$$
TRUETT2 follow-up statements
270
WWUS53 KLSX 250618
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CST THU NOV 25 2010
ILC133-157-163-189-MOC186-187-250630-
/O.CON.KLSX.TO.W.0076.000000T0000Z-101125T0630Z/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-ST. FRANCOIS MO-
STE. GENEVIEVE MO-
1218 AM CST THU NOV 25 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN STE. GENEVIEVE...
ST. FRANCOIS...SOUTHEASTERN ST. CLAIR...SOUTHEASTERN MONROE...
SOUTHWESTERN WASHINGTON AND RANDOLPH COUNTIES UNTIL 1230 AM CST...
AT 1215 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LIVELY
GROVE TO RED BUD TO 6 MILES WEST OF BLOOMSDALE...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
SPARTA...STE. GENEVIEVE...BLOOMSDALE...MARISSA...LIVELY GROVE...
BALDWIN...EVANSVILLE...TILDEN...COULTERVILLE...PRAIRIE...RUMA...
PRAIRIE DU ROCHER...ELKTON...HOUSTON...MODOC...PRESTON...KELLOGG...
WALSH...ROOTS AND EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3821 8959 3813 8959 3790 8997 3791 9064
3801 9064 3800 9058 3804 9042 3810 9033
3809 9030 3813 9026 3814 9021 3835 9005
3834 8947
TIME...MOT...LOC 0618Z 251DEG 41KT 3835 8961 3819 8990
3805 9028
$$
TES333
WWUS53 KLSX 250629
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1229 AM CST THU NOV 25 2010
ILC133-157-163-189-MOC186-187-250640-
/O.EXP.KLSX.TO.W.0076.000000T0000Z-101125T0630Z/
RANDOLPH IL-WASHINGTON IL-MONROE IL-ST. CLAIR IL-ST. FRANCOIS MO-
STE. GENEVIEVE MO-
1229 AM CST THU NOV 25 2010
...THE TORNADO WARNING FOR NORTHERN STE. GENEVIEVE...ST. FRANCOIS...
SOUTHEASTERN ST. CLAIR...SOUTHEASTERN MONROE...SOUTHWESTERN
WASHINGTON AND RANDOLPH COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 AM CST.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3821 8959 3813 8959 3790 8997 3791 9064
3801 9064 3800 9058 3804 9042 3810 9033
3809 9030 3813 9026 3814 9021 3835 9005
3834 8947
TIME...MOT...LOC 0630Z 251DEG 41KT 3839 8944 3823 8974
3810 9012
$$
TESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Nov 24, 11:09 PM CST, 37 minutes earlier.
Area forecast discussion, Nov 24, 11:09 PM CST, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CST WED NOV 24 2010
.DISCUSSION...
/357 PM CST WED NOV 24 2010/
POWERFUL UPPER LOW/POSITIVELY TILTED TROF CURRENTLY CENTERED FROM
THE NORTHERN ROCKIES INTO THE SWRN U.S. WILL STRENGTHEN AND PROGRESS
EASTWARD THROUGH THE CENTRAL U.S. OVER THE NEXT 36H...MOVING INTO
THE EASTERN U.S. BY SATURDAY. LOTS HAPPENING WITHIN THAT NEXT 36H AS
THE ATTENDANT SURFACE FRONTAL SYSTEMS AND SURFACE LOW PROGESS INTO
AND THROUGH THE MIDDLE MS VALLEY REGION. MAIN ISSUES AND SEVERE
WEATHER AND HEAVY RAIN/FLOODING THREAT TONIGHT AND WINTRY
PRECIPITATION ON THANKSGIVING.
SIGNIFICANT MOISTURE TRANSPORT...MOISTURE CONVERGENCE/LIFT AND WAA
VIA A STOUT SWLY LLJ...RESULTED IN WIDESPREAD ELEVATED SHOWERS AND
THUNDERSTORMS ACROSS THE AREA TODAY...TO THE NORTH OF A WARM FRONT
DRAPPED TO OUR SOUTH. WE'VE ALREADY SEEN SOME FAIRLY IMPRESSIVE
DAILY RAINFALL TOTALS THUS FAR WITH A GENERAL 1.5 TO 3.0 INCHES
ALONG AND SOUTH OF A JEFFERSON CITY TO LITCHFIELD LINE. THIS
RAINFALL HAS PRODUCED QUITE A BIT OF STANDING WATER. ALL OF THIS
PRECIPITATION HAS PUSHED TO THE EAST AND NOW WE AWAIT THE NEXT ROUND
AS THE SURFACE LOW NOW CENTERED IN NE KS AND ATTENDANT STRONG COLD
FRONT MOVE EASTWARD THROUGH MO THIS EVENING. THE WARM FRONT WHICH
IS AS EQUALLY IMPRESSIVE AS THE COLD FRONT HAS LIFTED NORTHWARD IN
SW MO...WHERE THE WARM SECTOR HAS BECOME QUITE UNSTABLE AND DEEP
LAYER SHEAR IS QUITE STRONG. SUPERCELLS HAVE ALREADY BEEN NOTED
FROM SW MO INTO FAR SE KS. CONSENSUS OF THE MODEL SUITE IS THAT
THE SURFACE LOW WILL MOVE TO NEAR STL BY 06Z WITH THE WARM FRONT
LIFTING NORTHWARD THRU SE MO AND SRN IL AND VERY COLD AIR SURGING
INTO THE AREA IN THE WAKE OF THE ATTENDANT COLD FRONT. INSTABILITY
IS EXPECTED TO WANE SOME AS THE EVENING PROGRESSES AND THE WARM
SECTOR EXPANDS BUT IMPRESSIVE SHEAR AND STRONG LIFT ARE EXPECTED
TO MAINTAIN A SEVERE THREAT ALONG AND SOUTH OF THE WARM FRONT
THROUGH AT LEAST MIDNIGHT. OTHERWISE EXPECTING CONVECTION THIS
EVENING AND OVERNIGHT TO BECOME FAIRLY WIDESPREAD AGAIN...OWING
TO A SUBTLE SHORTWAVE TRACKING IN THE SW FLOW ALOFT...A BROAD 50+
KT SWLY LLJ AND THE ULJ JET EXIT REGION. FORCING ASSOCIATED WITH
THESE FEATURES IS JUXTAPOSED ALONG A ENE-WSW AXIS SPANNING THE
RETREATING WARM FRONT AND SURGING COLD FRONT AND ARE SUGGESTIVE OF
POTENTIAL FOR ADDITIONAL TRAINING THUNDERSTORMS AND LOCALLY HEAVY
RAIN. GIVEN THE RAIN THAT HAS ALREADY FALLEN AND POTENTIAL FOR
ANOTHER 1-3 INCHES WILL ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF
SE AND EAST CENTRAL MO AND SW IL TONIGHT. THE WATCH WILL CONTINUE
ON THANKSGIVING MORNING FOR A SMALLER PORTION OF SW IL AND SE MO
ALONG AND JUST NORTH OF THE FRONT WHERE THE GREATEST RAINFALL IS
EXPECTED AND THERE WILL BE A THREAT OF ELEVATED THUNDERSTORMS.
THE NEXT ISSUE IS POTENTIAL FOR ANY WINTRY PRECIPITATON. TONIGHT THE
COLD SUB-FREEZING SURFACE AIR IN THE WAKE OF THE COLD FRONT WILL BE
CHASING THE NORTHERN EDGE OF THE PRECIPITATION SHIELD...WITH THE
MAJORITY OF PRECIPITATION BY/AFTER 12Z THURSDAY EXPECTED TO BE
ACROSS SE AND EAST CENTRAL MO INTO SW IL. THE PRECIPITATION IN THIS
AREA IS EXPECTED TO PERSIST AND EXPAND A BIT IN ASSOCIATION WITH AN
ADDITIONAL WEAK IMPULSE IN THE SW FLOW ALOFT AND STRONG
FRONTOGENETICAL FORCING. MEANWHILE STRONG CAA WILL BE OCCURING
ACROSS THE AREA AND THE SUB-FREEZING AIR WILL BEGIN TO UNDERCUT
THE RAIN SHIELD AS THE MORNING PROGRESSES AND INTO THE AFTERNOON.
TEMPERATURES WILL CERTAINLY BE FALLING THROUGH THE DAY BUT THERE
IS ALOT OF UNCERTAINTY HOW MUCH PRECIPITATION WILL PERSIST AS THE
FREEZING AIR SPREADS SOUTHEAST. I THINK WE WILL SEE SOME FREEZING
RAIN OVER THE SOUTHEAST THIRD OF THE CWA...BUT GIVEN THE AMOUNT OF
RAIN WE'VE HAD AND THE GROUND TEMPS...I DON'T THINK ICE ACCUMS
WILL BE MUCH ATTM AND MAY AMOUNT TO NO MORE THAN SOME LIGHT GLAZE
ON ELEVATED SURFACES. THE COLD AIR MAY DEEPEN ENUF TO SUPPORT A
LITTLE SLEET OR SNOW ACROSS FAR SE MO AND SRN IL BEFORE ALL ENDS
THURSDAY EVENING...BUT CONFIDENCE ON TIMING AND MEASURABLE AMOUNTS
IS LOW. I HAVE LEFT THE FORECAST FREE OF ANY ADVISORIES FOR WINTRY
PRECIPITATION...BUT IT IS CERTAINLY PLAUSIBLE THAT SOME MAY BE
NEEDED FOR MINOR ICE ACCUMS BEFORE ALL IS SAID AND DONE WHEN WE
CAN GET A BETTER HANDLE ON THE JUXAPOSITION OF THE RAIN SHIELD AND
SUB-FREEZING AIR.
IN THE EXTENDED...A PROGRESSIVE AND AMPLIFIED FLOW REGIME WILL
PERSIST INTO NEXT WEEK WITH ANOTHER GOOD CHANCE OF RAIN IN THE LATE
MONDAY-TUESDAY TIME FRAME.
GLASS
&&
.AVIATION...
/1037 PM CST WED NOV 24 2010/
WRMFNT HAS JUST GONE N OF STL/SUS WITH A SWLY SFC WIND. THIS
WRMFNT EXTENDS E OF A WEAK SFC LOW BETWEEN COU AND STL. A
CDFNT/INVERTED SFC TROF EXTENDS N OF THIS LOW TO UIN...AND A
CDFNT EXTDS SW OF THIS LOW THROUGH SGF. THE SFC WIND WILL PICK UP
FROM A NWLY DIRECTION IN UIN AND COU LATE TGT AS A STRONG RIDGE
BUILDS SEWD INTO MO BEHIND THE CDFNT. SWLY SFC WIND AT STL/SUS
WILL VEER AROUND TO A NWLY DIRECTION BY 09Z THU AND STRENGTHEN.
THE VSBYS WILL IMPROVE AT UIN AND COU LATE TGT AS THE SFC WIND
PICKS UP. THE LOW LEVEL STRATUS CLOUDS SHOULD VERY SLOWLY RISE
ESPECIALLY AFTER SUNRISE WITH VFR CONDITIONS BY LATE MRNG.
SHOWERS/STORMS SHOULD CONTINUE IN STL/SUS FOR MUCH OF THE LATE NGT
HOURS...THEN TAPER OFF TO LIGHT RAIN BY MRNG. THERE IS A
POSSIBILITY OF LIGHT FREEZING RAIN...SLEET OR SNOW THU AFTN AS THE
COLD AIR FILTERS INTO THE AREA BEHIND THE CDFNT BUT WILL LEAVE OUT
OF THE STL/SUS TAFS AS THE PROBABILITY IS LOW. THE CIG/VSBY IN
STL/SUS SHOULD IMPROVE TO THE VFR CATAGORY THU AFTN.
SPECIFICS FOR KSTL...SHOWERS SHOULD CONTINUE AT STL FOR MUCH OF
THE LATE NGT ALTHOUGH THE THUNDERSTORMS MAY SHIFT SE OF STL
TOWARDS MRNG. THE SWLY SFC WIND WILL VEER AROUND TO A NWLY
DIRECTION BY 09Z THU THEN INCREASE TO AROUND 12-13 KTS BY 12Z THU
WITH SOME GUSTS. THERE WILL BE VARIABILITY IN THE CIG HEIGHTS AND
VSBYS LATE TGT WITH THE SHOWERS/STORMS MOVING THROUGH STL...BUT
THERE MAY BE SOME DETERIORATION LATE TGT/EARLY THU MRNG AFTER THE
INTENSITY OF THE RAINFALL DECREASES AND BEFORE THE SFC WIND PICKS
UP. THERE WILL BE A GRADUAL RISE IN THE CEILING HEIGHT AND
IMPROVEMENT IN THE VSBY THU MRNG...WITH VFR CONDITIONS THU AFTN.
THE NWLY SFC WIND WILL WEAKEN THU NGT WITH A CLEARING SKY.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM CST THURSDAY FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-OSAGE MO-
ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IRON MO-MADISON
MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO.
IL...FLASH FLOOD WATCH UNTIL 4 AM CST THURSDAY FOR BOND IL-CALHOUN IL-
FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLINTON IL-MARION
IL-RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Nov 24, 4:24 PM CST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 424 PM CST WED NOV 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 424 PM CST WED NOV 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE AREA TONIGHT. SOME OF THESE STORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH....MAINLY ACROSS PORTIONS OF CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI. LOCALLY HEAVY RAINFALL RESULTING IN FLASH FLOODING IS ALSO POSSIBLE ACROSS PORTION OF EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. THERE IS A CHANCE OF FREEZING RAIN LATE TONIGHT ACROSS PARTS OF NORTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLASH FLOOD WATCH CONTINUES FOR A SMALL PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY MORNING WHERE THERE IS A CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF FREEZING RAIN ON THURSDAY AND FREEZING RAIN...SLEET OR SNOW ON THURSDAY NIGHT AS THE PRECIPITATION COMES TO AN END AND TEMPERATURES DROP THROUGH THE 30S. NO ICE OR SNOW ACCUMULATION IS ANTICIPATED AT THIS TIME. EAST CENTRAL...SOUTHEAST MISSOURI..AND SOUTHWEST ILLINOIS HAS THE GREATEST CHANCE OF EXPERIENCING ANY WINTRY PRECIPITATION FROM MID-LATE MORNING INTO THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. SPOTTERS ARE ALSO ASKED TO RELAY RAINFALL AMOUNTS IN EXCESS OF ONE INCH. GLASS
In the hours before
Special weather statement, Nov 24, 6:11 PM CST, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 611 PM CST WED NOV 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 611 PM CST WED NOV 24 2010 ...STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT... MUCH COLDER ON THANKSGIVING DAY WITH SOME WINTRY PRECIPITATION EXPECTED... A STRONG STORM SYSTEM AND COLD FRONT WILL MOVE THROUGH THE MIDDLE MISSISSIPPI VALLEY TONIGHT THROUGH EARLY THANKSGIVING DAY. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE SYSTEM. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE LOCALLY HEAVY RAIN AND FLOODING ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS TONIGHT. THE PRECIPITATION WILL CONTINUE ON THANKSGIVING DAY...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THE LOCALLY HEAVY RAINFALL AND FLOODING POTENTIAL WILL PERSIST ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS ON THANKSGIVING MORNING WHERE RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED. MUCH COLDER AIR WILL ALSO SPILL VERY RAPIDLY INTO THE REGION IN THE WAKE OF THE STORM SYSTEM AND COLD FRONT. THIS WILL CAUSE THE RAIN TO CHANGE OVER TO FREEZING RAIN...WITH SOME SLEET AND SNOW POSSIBLE AT THE VERY END. EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ARE THE MOST LIKELY AREAS TO EXPERIENCE THE CHANGE TO WINTRY PRECIPITATION. AT THIS TIME...ONLY A VERY LIGHT GLAZING IS EXPECTED...PRIMARILY ON ELEVATED SURFACES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES ON THIS COMPLEX AND STRONG STORM SYSTEM. GLASS
Special weather statement, Nov 24, 6:12 PM CST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 612 PM CST WED NOV 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 612 PM CST WED NOV 24 2010 ...STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT... ...MUCH COLDER ON THANKSGIVING DAY WITH SOME WINTRY PRECIPITATION EXPECTED... A STRONG STORM SYSTEM AND COLD FRONT WILL MOVE THROUGH THE MIDDLE MISSISSIPPI VALLEY TONIGHT THROUGH EARLY THANKSGIVING DAY. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE SYSTEM. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE LOCALLY HEAVY RAIN AND FLOODING ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS TONIGHT. THE PRECIPITATION WILL CONTINUE ON THANKSGIVING DAY...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THE LOCALLY HEAVY RAINFALL AND FLOODING POTENTIAL WILL PERSIST ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS ON THANKSGIVING MORNING WHERE RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED. MUCH COLDER AIR WILL ALSO SPILL VERY RAPIDLY INTO THE REGION IN THE WAKE OF THE STORM SYSTEM AND COLD FRONT. THIS WILL CAUSE THE RAIN TO CHANGE OVER TO FREEZING RAIN...WITH SOME SLEET AND SNOW POSSIBLE AT THE VERY END. EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ARE THE MOST LIKELY AREAS TO EXPERIENCE THE CHANGE TO WINTRY PRECIPITATION. AT THIS TIME...ONLY A VERY LIGHT GLAZING IS EXPECTED...PRIMARILY ON ELEVATED SURFACES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES ON THIS COMPLEX AND STRONG STORM SYSTEM. GLASS
Local storm report, Nov 24, 9:48 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLOOD GRAY SUMMIT 38.49N 90.82W
11/24/2010 FRANKLIN MO TRAINED SPOTTER
MINOR STREET FLOODING ON HIGHWAY MM WITH WATER UP TO 5
INCHES DEEP.
&&
FGLASSLocal storm report, Nov 24, 11:07 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 3 SSE CUBA 38.02N 91.38W
11/24/2010 E1.00 INCH CRAWFORD MO CITY OFFICIAL
&&
FGLASSLocal storm report, Nov 24, 11:24 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST HILLSBORO 38.23N 90.57W
11/24/2010 E50 MPH JEFFERSON MO PUBLIC
PUBLIC REPORT RELAYED BY MEDIA
&&
FGLASSLocal storm report, Nov 24, 11:25 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND GST VALMEYER 38.30N 90.31W
11/24/2010 E45 MPH MONROE IL AMATEUR RADIO
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 11:03 PM CST | Tornado Warning | LSX | Monroe, Saint Clair | 42 min |
| Nov 25, 3:31 AM CST | Areal Flood Advisory | LSX | Bond, Calhoun, Clinton, Fayette, Jersey, Macoupin and 4 more | 6 hr |
| Nov 24, 7:26 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 34 min |
| Nov 24, 9:06 PM CST | Severe Thunderstorm Warning | LSX | Saint Louis | 24 min |
| Nov 24, 9:26 PM CST | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade, Jefferson, Osage, Saint Charles and 4 more | 6 hr |
| Nov 24, 9:39 PM CST | Tornado Warning | LSX | Crawford, Franklin, Washington | 51 min |
| Nov 24, 10:25 PM CST | Tornado Warning | LSX | Crawford, Washington | 50 min |
| Nov 24, 10:31 PM CST | Tornado Warning | LSX | Franklin, Jefferson, Washington | 44 min |
| Nov 25, 2:45 PM CST | River Flood Warning | LSX | Osage | 5 hr |
Nearby
Tornado Warnings in Illinois, 2010Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.